Been Suffering from this for 2 years folks now listen up your not going mad and your not crazy you are suffering from something that has a name and can get better it's called de realisation or de personalisation everything you need to know about it is in a book called feeling unreal by daphne Simeon and Jeffrey abugel this is the only book out there which can and will help you understand this hick up your having in your life. Any questions email me on Darren_taylor@hotmail.co.uk
This almost sounds too good to be true. An all encapsulating book that solves / addresses all problems. One issue or problem that I have with this is that every individual with bipolar is unique and it would be quite difficult to do something like this. I do wish you the best of luck with your business venture but this sounds like a scheme to grab a few bucks quick. In addition, I know of very few individuals who live with bipolar disorder who not only successfully have it under control within two years but then also have the time to write and coordinate the printing with a reputable publisher.
I feel called upon to support Taylo on this matter of derealization. First off, he is talking about the symptom of derealization, not about bipolar disorder. Although derealization is sometimes a symptom of bipolar, it can also be caused by anxiety,PTSD, and a host of other problems. So he is not pushing a book about bipolar. Also, he is not the author of the book he is talking about, Feeling Unreal, so unless he's the publisher or married to one of the co-authors, he has nothing to gain from it financially. As for the book, I own it and have read it, and I think it is a helpful book for those of us who suffer from derealization or depersonalization. (Essentially, this condition makes one feel that one is "unreal," or that the world is "unreal." It is a very unpleasant and sometimes frightening symptom, often as I mentioned associated with anxiety.) I do not think reading the book will necessarily cure the condition, but it does provide a lot of good and helpful info for those of us who struggle with this.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.